# SDR 2015FA0000353

- Difficulty date: July 16, 2015
- Submitted: July 27, 2015
- Operation: General aviation
- Aircraft: N477RT
- Make and model: Cessna 680CE
- Aircraft serial: 0138
- Aircraft time: 943 hours, 787 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 7037620811
- Part serial: 07014325
- Condition: Inoperative
- Location: Cockpit
- Part time: 943 hours, 787 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL400 EN-ROUTE THE CO-PILOT NR 4 MFD FAILED,  THE APPROPRIATE CHECKLIST WAS FOLLOWED AND THE ACFT LANDED WITHOUT INCIDENT.
